Flexibility of Schubert classes

Published

Journal Article

In this note, we discuss the flexibility of Schubert classes in homogeneous varieties. We give several constructions for representing multiples of a Schubert class by irreducible subvarieties. We sharpen [22, Theorem 3.1] by proving that every positive multiple of an obstructed class in a cominuscule homogeneous variety can be represented by an irreducible subvariety. © 2013 Elsevier B.V.

Full Text

Duke Authors

Cited Authors

  • Coskun, I; Robles, C

Published Date

  • December 1, 2013

Published In

Volume / Issue

  • 31 / 6

Start / End Page

  • 759 - 774

International Standard Serial Number (ISSN)

  • 0926-2245

Digital Object Identifier (DOI)

  • 10.1016/j.difgeo.2013.09.003

Citation Source

  • Scopus